# SDR CALA2013092391354

- Difficulty date: September 19, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 49,159 hours, 19,723 cycles
- Engine: Iae V2522A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LGCIU 2 SYSTEM FAULT MESSAGE.  R & R LT MLG 2M HARNESS ASSEMBLY PN 201400005. IAW AMM 32-11-43-000-001A & -400-002A .  PERFORMED OPERATIONS CHECKED CALLED OUT FOR IN AMM.  ALL FAULTS CLEARED & LGCIU'S OPERATIONS CHECKED NORMAL.
